# SDR SWIA201229447

- Difficulty date: January 25, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 34,307 hours, 47,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY ON LOWER PASSENGER ENTRANCE LIGHT ON WALL CONTROL IS OUT.  (FLT 7811)  TIGHTENED LOOSE ELECTRICAL CONNECTOR ON LOWER PASSENGER ENTRANCE LIGHT.
